Sur les polydromies des fonctions biharmoniques.

R. Soudan

Commentarii mathematici Helvetici (1945/46)

  • Volume: 18, page 52-58
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Soudan, R.. "Sur les polydromies des fonctions biharmoniques.." Commentarii mathematici Helvetici 18 (1945/46): 52-58. <>.

author = {Soudan, R.},
journal = {Commentarii mathematici Helvetici},
keywords = {partial differential equations, potential theory},
pages = {52-58},
title = {Sur les polydromies des fonctions biharmoniques.},
url = {},
volume = {18},
year = {1945/46},

AU - Soudan, R.
TI - Sur les polydromies des fonctions biharmoniques.
JO - Commentarii mathematici Helvetici
PY - 1945/46
VL - 18
SP - 52
EP - 58
KW - partial differential equations, potential theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.